MAUDE Adverse Event Report: TRYTON MEDICAL, INC. TRYTON SIDE BRANCH STENT; BARE METAL CORONARY STENT

TRYTON MEDICAL, INC. TRYTON SIDE BRANCH STENT; BARE METAL CORONARY STENT
Catalog Number T5-3035-151-US
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Death (1802); Vascular Dissection (3160)
Date of Event 04/05/2018
Type of Reportable Event Death
Additional Manufacturer Narrative
Results: examination of the lot history record showed that the lot passed all acceptance criteria.(note: description provided here because no relevant result code is available.) conclusion: medium degree of calcification reported.The current ifu includes the following contraindication: "vessels that have moderate to severe calcification.".
 
Event or Problem Description
The case was going smoothly up until the kissing balloon technique.After this was done, we took the final picture and found a perforation of the lad.Perforation occurred at proximal portion of the tryton or potentially just proximal to the tryton.At this time, the physician covered with a covered stent and the patient was sent to recovery.She was the monitored for a few days and all seemed to be well.However, on that sunday, she respirated and passed away.What was the target lesion? lad/diag.What was the medina classification? 1.1.1.What was percent stenosis? 65%.Was the device used for a chronic total occlusion (total occlusion > 3 months)? no.What was the degree of calcification (none/low/medium/high)? medium.What was the degree of tortuosity (none/low/medium/high)? medium.What guide catheter (size and type) was used? 7f.Did the devices prep normally (i.E.Maintain negative pressure)? yes.Was there any resistance/friction while inserting the balloon through the rotating hemostatic valve? no.Was there any resistance/friction while inserting the balloon through the guide catheter? no.Was predilatation performed prior to attempting to place the tryton stent? yes.Was there difficulty reaching the lesion? no.Was there difficulty crossing the lesion? no.Were multiple dilatations performed during the attempt to place the tryton stent? no.Was the tryton stent removed between dilatations? if so, how many times was it removed and was it checked visually for distortion/damage? no.Describe additional details of the case, especially regarding the vessel dissection.I.E.What mb des was used (manufacturer, diameter, length)? where did the dissection occur (proximal to, distal to or along body of the des)? what additional stent(s) were used and where? resolute 3.5x18mm in mb.3.5x9 resolute in mb prox tryton.Kissing balloons were 3.5x20 and 3.0x12 euphora.It occurred when the kissing balloon technique was done.

Brand Name
TRYTON SIDE BRANCH STENT
Common Device Name
BARE METAL CORONARY STENT
Manufacturer (Section D)
TRYTON MEDICAL, INC.
1000 park forty plaza
suite 325
durham NC 27713
MDR Report Key7508705
Report Number3007210870-2018-00009
Device Sequence Number1224469
Product Code MAF
UDI-Device Identifier00894588002187
UDI-Public00894588002187
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P150039
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date03/29/2019
Device Catalogue NumberT5-3035-151-US
Device Lot NumberUFC30B1000
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2018
Initial Report FDA Received Date05/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age77 YR
Patient Weight110